# SDR 97ZZZX2059

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1126E
- Make and model: Bbavia 8KCAB
- Aircraft serial: 30677
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 21992
- Condition: Cracked
- Location: Lt/Rt Aileron
- Part time: 1,169 hours
- Component: 5180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION FOR RECOVER PROCESS, FOUND BRACKET P/N 2-1992 AND RIB P/N 3-446 WERE CRACKED AT SPAR ATTACH.  SL 404 COVERS THIS SUBJECT FOR '7' SERIES AIRCRAFT WITH 1,000 'PLUS' HOURS, BUT DOES NOT INCLUDE '8' SERIES AIRPLANES.  THIS CONDITION FOUND ON BOTH AILERONS.  AIRCRAFT HAS AILERON SPADES INSTALLED.
